International Journal of Mathematics Research (IJMR)

Volume 6, Number 2 (2014)





Lotka Volterra Model with Time Delay
pp. 115-120
Authors: Tapas Kumar Sinha and Sachinandan Chanda

The Wiener Related Indices of Some Graph Operations
pp. 121-134
Authors: A. Arivalagan, K. Pattabiraman and V.S.A. Subramanian

On Partial Quasi-bilateral Generating Functions Involving Gegenbauer Polynomials
pp. 135-142
Authors: K.P. Samanta and B. Samanta

Signless Laplacian polynomial of some class of graphs with their spectra and energy
pp. 143-148
Authors: H. S. Ramane and S. S. Shinde

Generalized Mixed Equilibrium Problems with Extended Relaxed ��-monotonicity
pp. 149-156
Authors: Khushbu and Zubair Khan


Power Filtering of ��-th Order in the Linear Canonical Domain
pp. 157-162
Authors: A.S. Gudadhe and P.P. Thakare

Bianchi Type II Stiff Fluid Tilted Cosmological Model in General Relativity
pp. 163-172
Author: B. L. Meena

Graceful Labeling for Cycle of Graphs
pp. 173178
Authors: V. J. Kaneria, H. M. Makadia and M. M. Jariya


Geometric Mean Labeling on Double Quadrilateral Snake Graphs
pp. 179-182
Authors: S.S. Sandhya and S. Somasundaram

A new initial search direction for nonlinear conjugate gradient method
pp. 183190
Authors: Sumit Saha and Biprajit Nath


Square Difference Labeling of Graphs
pp. 191-204
Authors: G. Amuda and S. Meena